Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Keppra And Lamotrogine

Keppra And Lamotrogine

Today I have been put on lamotrogine aswell as keppra, does anyone have any advice? Will it affect me much taking both of them?

A MyEpilepsyTeam Member said:

I was phased off of keppra onto lamotrogine. I feel a lot better on lamotrogine only and don't have the anger issues I had on keppra x

edited, originally posted over 6 years ago
A MyEpilepsyTeam Member said:

well, i wouldn't use keppra again
because, it made my temper worst than it wad

edited, originally posted over 6 years ago
A MyEpilepsyTeam Member said:

Fay, I'm glad i'm not the only one that has issues around that time of the month. I am also on Vimpat. I am on Keppra, Lamotrogine, Vimpat and Topomax. All four work great together. I don't feel angry like people are saying. I don't feel like punching someone in the face or blowing up on someone. The only time I feel like having a seizure is when i'm over tired or come that time of the month. I take b-12 but if b-6 seems to help the hormones, maybe this is something I should try. Good feed back. Thank you.

edited, originally posted over 6 years ago
A MyEpilepsyTeam Member said:

I took lamotrogine years ago when I had grand mal it worked wonders for me apart from alittle weight gain but rather be abit fatter than having seizures haha. I now take keppra which made me so miserable until they added vimpat to make the moods level out I could have punched someone in the face I was so snappy and angry feel alot better now on vimpat also but seizures still bad around time of month so started to take b6 vitamin as advised to level hormones out hope you start to feel better soon it all takes time and months for them all to adjust. Had epilepsy since I was 7 and tried so many tablets I've started to rattle when I walk have a good new year everyone xx

edited, originally posted over 6 years ago
A MyEpilepsyTeam Member said:

@A MyEpilepsyTeam Member, hi I only started the vitamins a week ago so give them time to work I read somewhere on a forum about them and anything worth a try I'm always worse the week before and the same week they are called catamenial seizures hun read into them but the vitamin b6 and magnesium is suppose to hell level the hormonal activity so we shall see. Won't hell when I'm tired but hopefully I can reduce them alittle good luck xx

posted over 6 years ago
Already a Member? Log in